# SDR USAA2013100300009

- Difficulty date: October 2, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 40,717 hours, 22,908 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED EMERGENCY LIGHT AT ROW 20L INOPERATIVE.  MX R & R CONNECTOR AND PINS IAW ESPM 20-44-11.  OPS NORMAL IAW AMM 33-50-00.
